The topic First Aid for Benzodiazepine Overdose you are seeking is a synonym, or alternative name, or is closely related to the topic First Aid for Oxazepam Overdose.
Please find relevant information on First Aid for Benzodiazepine Overdose regarding cause, signs & symptoms, administration of first aid treatment, prognosis, preventive measures, and additional resources HERE.
- Oxazepam is an intermediate-acting benzodiazepine drug that helps treat sleeplessness and anxiety disorders. The drug is also used in treating symptoms in individuals undergoing alcohol withdrawal
- Oxazepam Overdose is the accidental or intentional intake of the drug in dosage higher than prescribed values
- The condition is diagnosed based upon the clinical history, combination of signs and symptoms, and additional tests (that may include, in some cases, radiological studies and laboratory tests)
- In case of an emergency, call 911 (or your local emergency number) for assistance
- In case of an overdose, call National Poison Control Center at 800-222-1222 (or your local poison control center) and follow instructions
- Provide them with information such as dosage, type, strength and time of ingestion of medication, age, weight and general health status of affected individual
What are some Useful Resources for Additional Information for Benzodiazepine Overdose?
National Capital Poison Center (USA)
3201 New Mexico Ave, Suite 310 Washington, DC 20016
Administrative Line: (202) 362-3867
Emergency Line: 1 (800) 222-1222
Fax: (202) 362-8377
References and Information Sources used on Benzodiazepine Overdose:
https://medlineplus.gov/ency/article/002516.htm (accessed on 09/22/2017)
http://www.emedicinehealth.com/drug-oxazepam/page3_em.htm (accessed on 09/22/2017)
https://www.drugs.com/mtm/oxazepam.html (accessed on 09/22/2017)
https://www.fda.gov/ForConsumers/ConsumerUpdates/ucm253338.htm (accessed on 09/22/2017)
Helpful Peer-Reviewed Medical Articles on Benzodiazepine Overdose:
Weinbroum, A., Rudick, V., Sorkine, P., Nevo, Y., Halpern, P., Geller, E., & Niv, D. (1996). Use of flumazenil in the treatment of drug overdose: a double-blind and open clinical study in 110 patients. Critical care medicine, 24(2), 199-206.
Davidson, P. J., McLean, R. L., Kral, A. H., Gleghorn, A. A., Edlin, B. R., & Moss, A. R. (2003). Fatal heroin-related overdose in San Francisco, 1997–2000: a case for targeted intervention. Journal of Urban Health, 80(2), 261-273.
Caplehorn, J. R. (1998). Deaths in the first two weeks of maintenance treatment in NSW in 1994: identifying cases of iatrogenic methadone toxicity. Drug and alcohol review, 17(1), 9-17.
Bruyndonckx, R. B., Meulemans, A. I., Sabbe, M. B., Kumar, A. A., & Delooz, H. H. (2002). Fatal intentional poisoning cases admitted to the University Hospitals of Leuven, Belgium from 1993 to 1996. European Journal of Emergency Medicine, 9(3), 238-243.
Van Beek, I. (2003). The Sydney medically supervised injecting centre: A clinical model. Journal of Drug Issues, 33(3), 625-638.